# SDR MALA010469

- Difficulty date: April 19, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON WEB AT STA 290.0 UNDER FLOOR.  MX REMOVED WEB AT STA 290, REPLACED WEB WITH NEW WEB AT STA 290, TOPCOATED WEB IAW SRM 51-20-42/43.
